7 doctors weighed in:

I ate something unagreeable last pm. It did not produce diahra but only twisting stomach pain. What medicine is safe to take giving I am still nursing?

7 doctors weighed in
Dr. Steven Bowers
Internal Medicine
2 doctors agree

In brief: Abdominal pain

Pepto-bismol is very safe as it mostly stays in the GI tract and isn't absorbed into the blood stream. Pepto-bismol will cause your stool to be black.
However, if this doesn't get better fairly quickly or it worsens, you should be seen by a physician. Abdominal pain can be a symptom of a number of serious problems that need a doctor's immediate attention.

In brief: Abdominal pain

Pepto-bismol is very safe as it mostly stays in the GI tract and isn't absorbed into the blood stream. Pepto-bismol will cause your stool to be black.
However, if this doesn't get better fairly quickly or it worsens, you should be seen by a physician. Abdominal pain can be a symptom of a number of serious problems that need a doctor's immediate attention.
Dr. Steven Bowers
Dr. Steven Bowers
Thank
1 comment
Dr. Steven Bowers
You are welcome. Please make sure you see somebody if the pepto-bismol doesn't work right away.
Dr. Michio Abe
Internal Medicine
2 doctors agree

In brief: Zantac (ranitidine) probably safe

Zantac (ranitidine) is considered to be probably safe during breastfeeding.

In brief: Zantac (ranitidine) probably safe

Zantac (ranitidine) is considered to be probably safe during breastfeeding.
Dr. Michio Abe
Dr. Michio Abe
Thank
Dr. Kempanna Sudhakar
Internal Medicine - Gastroenterology

In brief: Pepcid (famotidine) prn

It may be gastritis frm food.
Take Pepcid (famotidine) (h2 blocker) prn twice a day as needed.

In brief: Pepcid (famotidine) prn

It may be gastritis frm food.
Take Pepcid (famotidine) (h2 blocker) prn twice a day as needed.
Dr. Kempanna Sudhakar
Dr. Kempanna Sudhakar
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors